# SDR DL73E990887

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Component: 2061141
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IRR FLAPS WOULD NOT EXTEND WHEN FLAP HANDLE WAS PUT IN THE 1 POSITION.  FOUND FLAP INDICATOR WITH SPLIT NEEDLE INDICATION ON        ARRIVAL.  TROUBLESHOT IN ACCORDANCE WITH M/M.  REPLACED AND TESTED FLAP INDICATOR IN ACCORDANCE WITH M/M.  INSPECTED AND LUBED FLAP JACKSCREWS, CYCLED FLAPS.  OP CK OK IN ACCORDANCE WITH M/M.
